# SDR 98ZZZM81

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 001A273A3281004
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COS - DURING THE COURSE OF THE C-CHECK INSPECTION, MAINTENANCE DISCOVERED THAT BOTH AUTO-PILOT AILERON AND ELEVATOR CONTROL CABLES WERE FRAYED.  MAINTENANCE REPLACED BOTH CABLES IAW AMM 27-11-03.  OPERATIONAL CHECK SATISFACTORY.  (M)
